MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PERIFIX; EPIDURAL ANESTHESIA KIT

B. BRAUN MEDICAL INC. PERIFIX; EPIDURAL ANESTHESIA KIT
Model Number 332220
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that an epidural was placed for labor and as the epidural catheter was being taped down, it snapped off.There was a piece remaining in the patient.They were able to successfully remove the piece with a tweezers.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Based on the data from the investigation we are unable to determine the root cause of the reported incident.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.  we will maintain this report for further references and continue to monitor other reports for similar occurrences.  if any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PERIFIX
Common Device Name
EPIDURAL ANESTHESIA KIT
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key10105963
Report Number2523676-2020-00141
Device Sequence Number3017516
Product Code OGE
UDI-Device Identifier04046964178320
UDI-Public04046964178320
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2021
Device Model Number332220
Device Catalogue Number332220
Device Lot Number0061711301
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/07/2020
Supplement Date Received by Manufacturer05/07/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1